Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Elbow Rash Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Dear Shannon - please answer - swollen elbow node

Dear ShannonThank you for the wonderful work you and your colleagues are doing in answering questions on this forum. Thank you in advance for your patience in anwering mine.I am male, 33. Had vaginal and oral sex with a CSW in Madrid(with condom...
Shannon Southall

Response from Shannon Southall

Rocky Mountain CARES
HiThank you for the kind words, you are why we do what we do! We want to answer your questions!Your risk of HIV transmission was protected and so the risk of HIV transmission is almost non existent. There is no guarantee but the likelihood of... Read more »

Re: Dear Shannon - please answer - swollen elbow node

Dear ShannonWish you a very happy new year!Thank you for your encouraging words during my previous... Read more »

Killer Lateral & Medial Epicondylitis(golfer's elbow & tennis elbow)!!!

I am 48 years old, in great health, w/ CD4 counts in the 600's, but I was diagnosed several... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »
Connect With Others

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

RASH on forearms...please help

Posted by Anonymous, 3 Replies
hi
i have a rash on my forearms. it has been coming and going, randomly, for close to 3 months. it is little red dots, not raised, on myy forearms. sometimes one spot is larger than the other, but they do not itch at all. WHAT IS THIS?!? i was... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »

Rash

Posted by Anonymous, 1 Reply
Is the acute HIV rash supposed to be itchy and hive-like? Also, does anyone know if it should react to antihistamines like Allegra? Thanks! Read more »